Friday, September 5, 2008

So when should the medicine start working?

That is the question of the day as I sit here completely drained after another restless night. And the next question is...What do I do if my house falls apart before I get some energy back? The good news is the diet seems to be helping the diabetes, at least my blood sugar is normal again. The bad news is, you can't see my living room floor. I have heard Thyroid meds take anywhere from 3 to 6 weeks. I would sure love it to be closer to 3!

6 comments:

The Christensen's said...

I think when you don't feel good that is you excuse for a messy house...don't worry, just rest little momma! The mess will still be there when you get feeling better.

Holly said...

I hear you! I was tired ALL.THE.TIME with my thyroid. Give it some time. Make sure you have the TSH test done again once the meds are in your system to make sure you're on the right dose! Mine was completely off!!! Good luck!

kingwritergirl said...

It might help if you weren't running around with your head cut off, babysitting your best friend's kids, cleanign your best friends house and then throwing the most awesome parties in the world. That's jus tmy thoughts though.

Thank you for everything. I hope you feel better soon. I really do. If I was a really good friend I would be over there cleanign YOUR house!

Dani said...

Hang in there! Hopefully you will start feeling better soon. Try to rest as much as you can! What can I do to help??? Dinner?

Sandra Tayler said...

When I miss a dose of thyroid meds the energy dip hits me about 10 days later. It is possible that the meds have already kicked in, but that the dose they've given you simply is not high enough. Make sure you do a blood test at 3-4 weeks to check your levels. Then request an increase in dosage if the levels are still showing low. Also be aware that there is personal variation. I know that my dosage needs to go up when the test show me at the low end of "normal." It will take some time to stabilize, which is frustrating. Hang in there.

Pink Ink said...

Good to "see" you back. I hope the medicine kicks in soon. Meanwhile, put up your feet and read a good book. :-)